# SDR VNAA0710003

- Difficulty date: October 8, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 8,765 hours, 8,972 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BIRD STRIKE TO THE LEFT ENGINE.  MAINTENANCE INSPECTED AND FOUND ONE BLADE DAMAGED.  MAINTENANCE REPAIRED THE DAMAGED BLADE IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
